Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness while waking up in the morning. High BP. Due to inhaling high proportion of mosquito repellant?

Hi, I felt giddiness when I awaked as well as felt the same when I came to sleep again. My blood pressure right now is 136/101. The only exception today was that my son kept the mosquito repellent in active mode, in this mode machine use higher proportion of liquid for mosquitoes. I doubt it may be the reason but not sure. This has happened just now for 1 st time. I m also feeling less energy in body and I have taken electral powder in liquid. Kly. Advice if I need to go to my doctor immediately?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i dont think so your symptoms are due to a mosquito repellent as you mentioned above this is for the first time for you that means you are not allergic to that.Are you a hypertensive or using any antihypertensive treatment?you didnt mentioned about that.If so the symptoms may be due to hypertension as you mentioned your diastolic is 100 if it is constant like that you must consult physician.Thank you.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor